# SDR AALA20090724TUL34

- Difficulty date: July 23, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON SEVERAL RIV-NUTS IN LOWER DOOR JAMB BEAM BETWEEN STATION 1155-1212.  REMOVED CORROSION UNDER SRM 51-10-3 AND AARD 53-10-00-3.  FULL LENGTH BEAM DOUBLER IS INSTALLED EA NUMBER MD80-53-006866.
